I think I have a pinched nerve because the pain is going down my right leg, which gives me a dead leg feeling and I often get heat and cold sensations in my lower leg also very painful lately. Doctor has started me on Endep and when I complained of continued pain he increased the dose. Any advise will be appreciated. I feel I need some type of massage or manipulation?
29 Jun 2010
I was just wondering if you have ever had an MRI on your lower back? It sounds to me that you are experiencing the exact symptoms as I did and it was a ruptured disc, it never hurt in my back in the beginning but I would have leg pain, one day in my thigh, next in my foot, next in my calf, and would feel like it was on fire, would feel like I could barely life my foot to get up a step. I some permament loose of feeling in one leg and reduced reflexes because ofit. Just think you might want to ask your Doctor for a MRI if you haven't had one, and just so you know, I had regular x-rays and it didn't show up on those, just on the MRI. Good luck, hope this helps, I know the long hard road to back pain and it's rough. Hope it works out for you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin SR - I have a question about the SR version of this drug (I did try the XL and it caused?
... insomnia and a terribly racing heartrate) ... any how the doc did start me out on this one, twice a day ... but at the same time an ortho doc ...
6 answers • 16 Jul 2012
... sleeplessness as long as everything else in my life was going well. Now that it is not going so well I find I am unable to cope and panic ...
4 answers • 25 Oct 2012
a friend of mine had a tree fall on his back has a of pain and trouble sleeping will endep help
2 answers • 2 Aug 2013
I have had 2 quatr zone shots 5 rounds of ostipath am still pain? I bought a sacroliliac. Belt as I stand for 10hrs at work 7is what my pain is a ...
1 answer • 24 Sep 2013
My wife takes endep she was prescribed 25m for pain when she had shingles she now takes 10m and the doctor says to take 1,miss1 then stop. she has ...
1 answer • 13 May 2014